MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX MT; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. ARTIX MT; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 32-103
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient underwent arterial thrombectomy using inari devices.The patient had undergone a percutaneous transmural arterial bypass (ptab) one week prior.The patient had a preexisting stent in the left superficial and left popliteal arteries and a bypass graft in the left superficial artery.The patient had clot in their left popliteal and left superficial femoral arteries.The patient's clot age was estimated at four days.Two successful passes were completed using the artix mechanical thrombectomy device (mt8) then during the third pass, the mt8 became caught on the patient's preexisting stent and significant resistance was felt when trying to retract the device.The physician used significant force to remove the mt8 and upon removal, the artix coring element had separated from the catheter and remained in the patient's vessel.An endarterectomy was performed which successfully removed the mt8 coring element and the patient's proximal preexisting stent.The patient was doing well post-endarterectomy and did not require any additional medical intervention.
 
Additional Manufacturer Narrative
The inari devices were discarded by the user facility and are not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The case was reviewed by inari stryker medical affairs, who concluded that the device became caught in the patient's preexisting stent was likely the result of user error and the device separated likely due to user error (using excessive force).The device labeling includes the following warning statement: "avoid using excessive force to advance or retract against resistance.If excessive resistance occurs, retract, and collapse the self-expanding element into the catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation." the device labeling includes the following precaution statement: "use caution when manipulating or advancing through a stent or graft." manufacturer reference #: (b)(4).

Brand Name
ARTIX MT
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
8779234747
MDR Report Key23363780
Report Number3020347218-2025-00069
Device Sequence Number9118358
Product Code QEW
UDI-Device Identifier00810123710591
UDI-Public(01)00810123710591(17)260616(10)25060087
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2026
Device Model Number32-103
Device Lot Number25060087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTIX COVERED FUNNEL CATHETER; ARTIX THIN-WALLED SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown